Publications with N. Shi
All publications by Niandong Shi and S. Shelah
You can select other lists here.
Click the Sh:-number to get to the papers' detail page (which may include pdf's of the paper).
Can't find an Sh:-number (in particular, an "F-number")? You can try your luck here.
|Sh:689||Cherlin, G. L., Shelah, S., & Shi, N. (1999). Universal graphs with forbidden subgraphs and algebraic closure. Adv. In Appl. Math., 22(4), 454–491. arXiv: math/9809202 DOI: 10.1006/aama.1998.0641 MR: 1683298|